# SDR DL72S010546

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 62,251 hours, 46,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65561001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE C1 DOOR OPENING FWD FRAME AT FS 560 PER   AD 99-23-13 REVEALED 3 CRACKS IN THE WEB (1 BELOW THE NR 4 STOP AND 2 BELOW THE NR 1 STOP).  THE WEB WAS CUT AT THE NR 6 STOP AND THE UPPER SECTION WITH THE CRACKS REMOVED.  WEB REMOVAL REVEALED SEVERAL CORRODED FASTENER HOLES IN THE INNER CHORD WHICH WAS THEN CUT TO REMOVE THE DAMAGED SECTION. NEW SECTIONS OF WEB AND CHORD WERE SPLICED PER SRM 51-40.
